کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
4595118 1335799 2008 15 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Completing an extension of Tunnell's theorem
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات اعداد جبر و تئوری
پیش نمایش صفحه اول مقاله
Completing an extension of Tunnell's theorem
چکیده انگلیسی

We look at a special case of a familiar problem: Given a locally compact group G, a subgroup H and a complex representation π+ of G how does π+ decompose on restriction to H. Here G is GL+(2,F), where F is a nonarchimedian local field of characteristic not two, K a separable quadratic extension of F, GL+(2,F) the subgroup of index 2 in GL(2,F) consisting of those matrices whose determinant is in NK/F(K∗), π+ is an irreducible, admissible supercuspidal representation of GL+(2,F) and H=K∗ under an embedding of K∗ into GL(2,F).

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Number Theory - Volume 128, Issue 6, June 2008, Pages 1622-1636